Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jun 6, 2021, 4:17 PM EDT for Clay County, Quitman County, Randolph County, Georgia. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2021, 4:17 PM EDT (20:17 UTC)
- Expired
- Jun 6, 2021, 5:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Tallahassee, FL
Counties Clay County, GA, Quitman County, GA, Randolph County, GA
The radar
The Ft Rucker radar (KEOX), 67 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 4:37 PM EDT | TSTM WND GST 40 | 2 Ene Ricks Place, GA | UGA MESONET AT SUNNY VIEW FARMS MEASURED A WIND GUST OF 40 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 8.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 524 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 830 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted.
320
WWUS82 KTAE 062017
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
417 PM EDT Sun Jun 6 2021
GAZ120>122-062100-
Quitman GA-Randolph GA-Clay GA-
417 PM EDT Sun Jun 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...RANDOLPH AND QUITMAN
COUNTIES UNTIL 500 PM EDT...
At 416 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fort Gaines to near Shellman. Movement was
northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Fort Gaines, Cuthbert, Georgetown, Shellman, Bellville, Wire Bridge,
Walter F George Lake, Bonapartes Retreat, Standleys Store, Carnegie,
Watson Crossroads, Crossroads, Ricks Place, Pecan, Randolph Co A/p,
Aycock Mill, Hatcher, Morris, Jones Crossing and Martins Crossroads.
LAT...LON 3197 8495 3192 8491 3192 8460 3177 8460
3177 8456 3168 8454 3163 8455 3162 8460
3164 8465 3162 8466 3162 8482 3159 8482
3156 8505 3162 8506 3170 8513 3178 8514
3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 2016Z 206DEG 30KT 3162 8503 3167 8461
$$
42-DVDWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 6, 2:36 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jun 6, 2:36 PM EDT, 1 hour 41 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
236 PM EDT Sun Jun 6 2021
.NEAR TERM [Through Monday]...
Scattered showers and thunderstorms across the region this
afternoon will continue to progress northward through the
remainder of the day. While the upper level low situated across
Oklahoma this afternoon shifts northeast into the Midwest
tomorrow, upper level winds will become more southerly across the
region, allowing for deep layer southerly flow. This will help to
enhance convection chances again tomorrow with 40-70% chance of
showers and thunderstorms across the CWA on Monday. Lows tonight
will be in the low to mid 70s with highs tomorrow in the mid 80s
to lower 90s.
.SHORT TERM [Monday Night Through Tuesday Night]...
Ongoing showers and thunderstorms will continue through the night
for the beginning of this term. The upper level trough will
traverse to our north as upper level ridging will build in from
the south. Remaining moisture is expected after Monday's rain, so
PoPs will be elevated around 30 to 50 percent for Tuesday with the
highest chances in our Alabama and Georgia counties for the
afternoon. Temperatures for Tuesday will start in the low 70s and
warm to the mid to upper 80s.
.LONG TERM [Wednesday Through Sunday]...
As our upper level ridge merges with the upper level High that
will be centered over Mexico, an upper level trough will dip south
and be west of our CWA. Rain chances will be limited for the
start of the term, with expected PoPs no higher than 20 percent.
Rain chances look to increase near the end of the term, but model
uncertainties are keeping the PoPs near 30 percent. We will
continue to monitor the forecast and upgrade the precip chances
when we see the need. Low temperatures for the long term are
expected to be in the low 70s and highs will be in the upper 80s
and low 90s.
&&
.AVIATION...
[Through 18Z Monday]
Scattered TSRA will be possible today around the TAF sites, in
particular near the TLH to VLD area and northward to DHN and ABY
later this afternoon. Any lower conditions or wind gusts with the
TSRA should be brief. While MVFR cigs are holding on at ECP, this
should improve in the next 1-2 hours. In addition, MVFR cigs will
be possible mainly across the DHN, ECP and TLH areas tomorrow
morning.
&&
.MARINE...
Winds will remain out of the southeast through Monday night with
speeds of 10 to 15 knots with seas increasing to 2 to 4 feet.
Thereafter, expect lighter winds with seas gradually lowering to 1
to 2 feet by late Wednesday.
&&
.FIRE WEATHER...
Scattered to numerous showers and thunderstorms are expected on
Monday, allowing for a more active pattern. RH values are expected
to remain well above Red Flag warning criteria, while forecast
winds are also below critical thresholds.
&&
.HYDROLOGY...
While widespread rainfall is expected, totals over the next few
days will be around 1 to 3 inches (mainly in SE AL) with isolated
higher amounts possible. Overall, the area can handle the
widespread amounts. However, some ponding of water is possible
with the higher rainfall rates or any slow moving storms. Any of
this though would be localized.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 86 72 88 71 / 40 50 10 30 10
Panama City 74 85 74 86 73 / 40 60 20 20 0
Dothan 72 84 71 85 71 / 30 70 20 50 10
Albany 73 87 72 88 71 / 30 60 30 40 10
Valdosta 71 88 71 88 71 / 40 50 30 20 10
Cross City 71 90 73 89 73 / 40 40 20 10 10
Apalachicola 75 83 76 84 74 / 40 40 20 10 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 11 PM EDT /10 PM CDT/ this evening
for Coastal Bay-Coastal Gulf-South Walton.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Fieux
SHORT TERM...Montgomery
LONG TERM...Montgomery
AVIATION...Fieux
MARINE...Montgomery
FIRE WEATHER...Fieux
HYDROLOGY...MontgomeryIn the hours before
Special weather statement, Jun 6, 4:03 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
403 PM EDT Sun Jun 6 2021
GAZ147-062030-
Cook GA-
403 PM EDT Sun Jun 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR COOK COUNTY UNTIL 430 PM EDT...
At 403 PM EDT, Doppler radar was tracking a strong thunderstorm near
Adel, moving north at 15 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Adel, Sparks, Lenox, Cecil, Reed Bingham State Park, Cook Co A/P,
Staunton, Massee, Greggs, Barneyville, Pine Valley, Flat Ford, Wagon
Wheel and Laconte.
LAT...LON 3103 8347 3104 8349 3105 8350 3105 8354
3115 8355 3118 8354 3120 8351 3127 8350
3130 8351 3129 8342 3125 8337 3125 8335
3124 8333 3119 8333 3115 8330 3111 8332
3107 8329 3103 8329
TIME...MOT...LOC 2003Z 182DEG 15KT 3107 8341
42-DVDSpecial weather statement, Jun 6, 4:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
417 PM EDT Sun Jun 6 2021
GAZ120>122-062100-
Quitman GA-Randolph GA-Clay GA-
417 PM EDT Sun Jun 6 2021
...SIGNIFICANT WEATHER ADVISORY FOR CLAY...RANDOLPH AND QUITMAN
COUNTIES UNTIL 500 PM EDT...
At 416 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Fort Gaines to near Shellman. Movement was
northeast at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Fort Gaines, Cuthbert, Georgetown, Shellman, Bellville, Wire Bridge,
Walter F George Lake, Bonapartes Retreat, Standleys Store, Carnegie,
Watson Crossroads, Crossroads, Ricks Place, Pecan, Randolph Co A/p,
Aycock Mill, Hatcher, Morris, Jones Crossing and Martins Crossroads.
LAT...LON 3197 8495 3192 8491 3192 8460 3177 8460
3177 8456 3168 8454 3163 8455 3162 8460
3164 8465 3162 8466 3162 8482 3159 8482
3156 8505 3162 8506 3170 8513 3178 8514
3189 8513 3194 8508 3199 8507
TIME...MOT...LOC 2016Z 206DEG 30KT 3162 8503 3167 8461
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 11:20 AM EDT | Rip Current Statement | TAE | Bay, Gulf, Walton | 12 hr |
| Jun 6, 4:03 PM EDT | Special Weather Statement | TAE | Cook | 27 min |
| Jun 6, 4:30 PM EDT | Special Weather Statement | TAE | Berrien | 30 min |
| Jun 6, 4:45 PM EDT | Special Weather Statement | TAE | Tift | 30 min |
| Jun 6, 4:47 PM EDT | Special Weather Statement | TAE | Mitchell | 28 min |
| Jun 6, 4:52 PM EDT | Special Weather Statement | TAE | Irwin | 38 min |
| Jun 6, 5:22 PM EDT | Special Weather Statement | TAE | Dougherty | 23 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.